Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the best fit to experimental data curves using homogeneous two-parameter functions

Authors: R. W. Preisendorfer and B. W. Roos
Journal: Math. Comp. 17 (1963), 231-236
MSC: Primary 65.20
MathSciNet review: 0159410
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society